# SDR UALA2011082604571

- Difficulty date: August 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,169 hours, 8,671 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 209
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN L LEFT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP.  STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; BACKUP GENERATOR (L) OIL PRESSURE IS LOW.  DB- BACKUP CONVERTER MSG-2446080 LATCHD CL MODE.  REPLACED LT ENGINE BACK-UP GENERATOR, CHECKS OKAY.
